# SDR UALA2008122306981

- Difficulty date: December 21, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 33,434 hours, 8,954 cycles
- Engine: Pwa PW4056
- Engine time: 66,182 hours, 12,746 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Transmitter
- Part number: S332T00613
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

B4 ENGINE START RT ENGINE OIL QTY READS 1 QT.  CHECKED OIL QTY AND FOUND FULL.  REPLACED NR 2 ENGINE OIL QUANTITY TRANSMITTER.
